# SDR AALA20010461

- Difficulty date: March 5, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FORWARD LAVATORY INBOARD AFT MOUNT, FS 253.  INSTALLED NEW MOUNT PLATE SRM 51-01-00.  (M)
